Methods of regularization in nonsmooth problems of dynamic optimization

Aseev SM (1999). Methods of regularization in nonsmooth problems of dynamic optimization. Journal of Mathematical Sciences 94 (3): 1366-1393.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Journal of Mathematical Sciences; 94(3):1366-1393 [1999]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:10
Last Modified: 24 Feb 2016 14:53
URI: http://pure.iiasa.ac.at/5687

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313